# SDR SWAA2025041725364

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N8778Q
- Make and model: Boeing 737-8
- Aircraft serial: 67513
- Aircraft time: 8,354 hours, 4,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY FLASHLIGHT IS NOT CHARGING <[01].  REMOVED AND REPLACED FWD GALLEY EMERGENCY FLASHLIGHT BATTERY.  PER AMM 33-51-06.
